MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE
Catalog Number TLC10
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robot-assisted proximal gastrectomy, the staples at the root did not apply the entire layer, so the muscle layer and serous membrane were fallen off.The doctor himself fired the device, being careful not to take in too much of the base, he said.No photos or videos were available.The device was used on the gastric body.Additional suture was performed to complete the case.There were no adverse consequences to the patient.No device will be returning.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/27/2025.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/10/2026.D4: batch # 414d38.Investigation summary: the product was returned to ethicon endo-surgery for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample revealed that the tlc10 device was received with no apparent damage and with a reload loaded in the device.The reload was returned fully fired with the swing tab in lock position.The device was tested for functionality with a test reload and it fired, cut, and formed all the staples as intended.The staple line and cut line were complete, and the staples meet the staple form release criteria.The event described could not be confirmed as the device performed without any difficulties noted and the reload was received fully fired.This report is not intended to deny that you experienced a problem with the device.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review: a manufacturing record evaluation was performed for the finished device batch number 414d38, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22902510
Report Number3005075853-2025-06805
Device Sequence Number8000983
Product Code GDW
UDI-Device Identifier10705036003120
UDI-Public(01)10705036003120(17)291230(10)414D38
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC10
Device Lot Number414D38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown